RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 2, Pages 189–195 (Mi izv809)  

This article is cited in 2 scientific papers (total in 2 papers)

Irreducible Abelian groups of automorphisms of an Abelian group, and primitive solvable permutation groups

K. K. Shchukin


Abstract: This paper deals with primitive permutation groups, the stabilizer of each of which contains a normal abelian subgroup acting irreducibly on a nonidentity normal abelian subgroup of the whole group.

Full text: PDF file (409 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:2, 395–402

Bibliographic databases:

UDC: 512.542.75
MSC: 20B15, 20K30, 20F28
Received: 27.04.1992

Citation: K. K. Shchukin, “Irreducible Abelian groups of automorphisms of an Abelian group, and primitive solvable permutation groups”, Izv. RAN. Ser. Mat., 58:2 (1994), 189–195; Russian Acad. Sci. Izv. Math., 44:2 (1995), 395–402

Citation in format AMSBIB
\Bibitem{Shc94}
\by K.~K.~Shchukin
\paper Irreducible Abelian groups of automorphisms of an~Abelian group, and primitive solvable permutation groups
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 2
\pages 189--195
\mathnet{http://mi.mathnet.ru/izv809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275908}
\zmath{https://zbmath.org/?q=an:0835.20005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..395S}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 2
\pages 395--402
\crossref{https://doi.org/10.1070/IM1995v044n02ABEH001603}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RB41200010}


Linking options:
  • http://mi.mathnet.ru/eng/izv809
  • http://mi.mathnet.ru/eng/izv/v58/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. K. K. Shchukin, “Letter to the editors”, Izv. Math., 60:6 (1996), 1317–1317  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. K. K. Shchukin, “On primitive subgroups of full affine groups of finite semi-fields”, Discrete Math. Appl., 13:6 (2003), 613–618  mathnet  crossref  crossref  mathscinet  zmath
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:161
    Full text:62
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021